Access count of this item: 151

Files in This Item:
File Description SizeFormat 
1075-1.pdf542.86 kBAdobe PDFView/Open
Title: 天体における磁気回転不安定性 (回転流の数理)
Authors: 柴田, 一成  KAKEN_name
Author's alias: Shibata, Kazunari
Issue Date: Jan-1999
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1075
Start page: 1
End page: 6
Appears in Collections:Researches on Rotating Fluids

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.